Kodai Mathematical Journal

On meromorphic functions that share three values and on the exceptional set in Wiman-Valiron theory

Walter Bergweiler

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 13, Number 1 (1990), 1-9.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138039154

Digital Object Identifier
doi:10.2996/kmj/1138039154

Mathematical Reviews number (MathSciNet)
MR1047589

Zentralblatt MATH identifier
0708.30030

Subjects
Primary: 30D35: Distribution of values, Nevanlinna theory

Citation

Bergweiler, Walter. On meromorphic functions that share three values and on the exceptional set in Wiman-Valiron theory. Kodai Math. J. 13 (1990), no. 1, 1--9. doi:10.2996/kmj/1138039154. https://projecteuclid.org/euclid.kmj/1138039154


Export citation

References

  • [1] G. BROSCH, Eindeutigkeitssatze fur meromorphe Funktionen, Thesis, Technical University of Aachen, 1989.
  • [2] G. GUNDERSEN, Meromorphic functions that share three or four values, J. Londo Math. Soc. (2) 20 (1979), 457-466.
  • [3] W. K. HAYMAN, Meromorphic functions, Clarendon Press, Oxford, 1964
  • [4] W. K. HAYMAN, The local growth of power series: a survey of the Wiman-Valiro method, Canad. Math. Bull. (3) 17 (1974), 317-358.
  • [5] R. NEVANLINNA, Einige Eindeutigkeitssatze in der Theorie der meromorphe Funktionen, Acta Math. 48 (1926), 367-391.
  • [6] R. NEVANLINNA, Le theoreme de Picard-Borel et la theorie des functions mero morphes, Gauthiers-Villars, Paris, 1929.
  • [7] R. NEVANLINNA, Eindeutige analytische Funktionen, Springer, Berlin Gottinge Heidelberg, 1953.
  • [8] C. F. OSGOOD AND C. C. YANG, On the quotient of two integral functions, J. Math. Anal. Appl. 54(1976), 408-418
  • [9] G. VALIRON, Lectures on the general theory of integral functions, Edouard Privat, Toulouse, 1923
  • [10] A. WIMAN, Uber den Zusammenhang zwischen dem Maximalbetrage einer analy tischen Funktion und dem grssten Betrage bei gegebenem Argumente der Funktion, Acta Math. 41 (1918), 1-28.